# SDR DHL2007748015

- Difficulty date: October 3, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 870 - 930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 870 TO 930 LBL45 SEAT TRACK FLANGE HAS CORROSION.  REMOVED SEAT TRACK SECTION AT MAIN CABIN STATION 870 TO 930 LBL45 IAW B-727 SRM 51-30-2.  FABRICATED NEW SECTION SEAT TRACK MATERIAL USED BAC 1520-792-7178-T6 DIMENSION 91" IAW B-727 SRM 53-10-5 FIGURE 1.  TREATED AND PRIMED PART IAW B-727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK SECTION AT STATION 870 TO 930 LBL45 IAW B-727 SRM 51-30-2.
